Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101906
Title: Numerical methods for construction of value functions in optimal control problems with infinite horizon
Authors: Bagno, A. L.
Tarasyev, A. M.
Issue Date: 2020
Publisher: Elsevier B.V.
Citation: Bagno A. L. Numerical methods for construction of value functions in optimal control problems with infinite horizon / A. L. Bagno, A. M. Tarasyev. — DOI 10.1016/j.ifacol.2020.12.104 // IFAC-PapersOnLine. — 2020. — Vol. 53. — Iss. 2. — P. 6730-6735.
Abstract: The article is devoted to the analysis of optimal control problems with infinite time horizon. These problems arise in economic growth models and in stabilization problems for dynamic systems. The problem peculiarity is a quality functional with an unbounded integrand which is discounted by an exponential index. The problem is reduced to an equivalent optimal control problem with the stationary value function. It is shown that the value function is the generalized minimax solution of the corresponding Hamilton-Jacobi equation. The boundary condition for the stationary value function is replaced by the property of the Hölder continuity and the sublinear growth condition. A backward procedure on infinite time horizon is proposed for construction of the value function. This procedure approximates the value function as the generalized minimax solution of the stationary Hamilton-Jacobi equation. Its convergence is based on the contraction mapping method defined on the family of uniformly bounded and Hölder continuous functions. After the special change of variables the procedure is realized in numerical finite difference schemes on strongly invariant compact sets for optimal control problems and differential games. Copyright © 2020 The Authors. This is an open access article under the CC BY-NC-ND license
Keywords: APPROXIMATION SCHEMES
HAMILTON-JACOBI EQUATIONS
NUMERICAL OPTIMIZATION METHODS
OPTIMAL CONTROL
URI: http://hdl.handle.net/10995/101906
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85105074008
PURE ID: 21860238
43ad497d-20d7-475b-86d6-22d3f153b54d
ISSN: 24058963
DOI: 10.1016/j.ifacol.2020.12.104
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85105074008.pdf402,67 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.